# SDR SWAA2022081541719

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 78,903 hours, 46,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE INFLATION FLAP COVER FOR HANDLE IS NOT VISIBLE. / [01] RESECURED AFT SERVICE DOOR INFLATION FLAP COVER REF S.I.P.
